# SDR SWIA202055428

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP HAS CORROSION AT MULTIPLE AREAS ON THE INBOARD FLANGE LBL 9, FS 559.00+11-FS 569.00, MARKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED FLOOR BEAM AT FS 559+11 TO FS 569 AT LBL 9, REF REO 601R-53-51-540 REV - DATED 2020-12-18, DWG 601R31032 REV NC, CRJ-200-SRM 51-42-21, CRJ-200-SRM 51-42-34, CRJ-200-SRM 51-42-22, CRJ-200-SRM 51-42-00, AND CRJ-200-SRM 51-42-15.  SEE ATTACHED TASK 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS.
